Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The slice product of function algebras


Author: Larry Eifler
Journal: Proc. Amer. Math. Soc. 23 (1969), 559-564
MSC: Primary 46.55
MathSciNet review: 0251538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Frank T. Birtel, Products of maximal function algebras, Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965) Scott-Foresman, Chicago, Ill., 1966, pp. 65–69. MR 0198277
  • [2] Frank T. Birtel, Slice algebras of bounded analytic functions, Math. Scand. 21 (1967), 54–60 (1968). MR 0240605
  • [3] J. Dugundji, An extension of Tietze’s theorem, Pacific J. Math. 1 (1951), 353–367. MR 0044116
  • [4] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • [5] S. N. Mergelyan, Uniform approximations of functions of a complex variable, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 2(48), 31–122 (Russian). MR 0051921
  • [6] G. E. Šilov, Homogeneous rings of functions, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 1(41), 91–137 (Russian). MR 0042617
  • [7] Lawrence Zalcmann, Analytic capacity and rational approximation, Lecture Notes in Mathematics, No. 50, Springer-Verlag, Berlin-New York, 1968. MR 0227434

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0251538-4
Article copyright: © Copyright 1969 American Mathematical Society